Previous |  Up |  Next

Article

References:
[1] I. T. Kiguradze: On the oscillation of solutions of the equation $d\sp{m}u/dt\sp{m}+a(t)\vert u\vert \sp{n}\,{\rm sign} u=0$. Mat. Sb. (N. S.) 65 (1964), 172-187. (Russian) MR 0173060
[2] I. T. Kiguradze: The problem of oscillation of solutions of nonlinear differential equations. Differenciaľnye Uravnenija 1 (1965), 995-1006. (Russian) MR 0194689 | Zbl 0155.41802
[3] T. Kusano, M. Naito: On unbounded nonoscillatory solutions of second order nonlinear ordinary differential equations. submitted for publication.
[4] T. Kusano M. Naito, С. A. Swanson: Entire solutions of a class of even order quasilinear elliptic equations. submitted for publication.
[5] T. Kusano M. Naito, H. Usami: Asymptotic behavior of solutions of a class of second order nonlinear differential equations. Hiroshima Math. J. 16 (1986), 149-159. MR 0837319
[6] T. Kusano, W. F. Trench: Global existence theorems for solutions of nonlinear differential equations with prescribed asymptotic behavior. J. London Math. Soc. (2) 31 (1985), 478-486. DOI 10.1112/jlms/s2-31.3.478 | MR 0812777
[7] I. Ličko, M. Švec: Le caractère oscillatoire des solutions de l'équation $y\sp{(n)}+f(x)y\sp{\alpha }=0,\,n>1$. Czechoslovak Math. J. 13 (88) (1963), 481-491. MR 0161001 | Zbl 0123.28202
[8] G. H. Ryder, D. V. V. Wend: Oscillation of solutions of certain ordinary differential equations of $n$h order. Proc. Amer. Math. Soc. 25 (1970), 463 - 469. MR 0261091
[9] M. Švec: L'existence globale et les propriétés asymptotiques des solutions d'une équation différentielle nonlinéaire d'ordre $n$. Arch. Math. (Brno) 2 (1966), 141-151. MR 0216059
[10] M. Švec: Les propriétés asymptotiques des solutions d'une équation différentielle nonlinéaire d'ordre $n$. Czechoslovak Math. J. 17 (92) (1967), 550-557. MR 0218677 | Zbl 0262.35006
[11] W. F. Trench: Asymptotic behavior of solutions of $Lu=g(t,\,u,\cdots,u\sp{(k-1)})$. J. Differential Equations 11 (1972), 38-48. MR 0293195
Partner of
EuDML logo